Alert archive / Georgia / Flash Flood Warnings in 2022

Flash Flood Warning 11, NWS Atlanta, GA

July 4, 2022DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 4, 2022, 9:56 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2022, 9:56 PM EDT (01:56 UTC)
Expired
Jul 5, 2022, 2:35 AM EDT
In force
5 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1376 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

555 
WGUS52 KFFC 050156
FFWFFC
GAC089-121-050800-
/O.NEW.KFFC.FF.W.0011.220705T0156Z-220705T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
956 PM EDT Mon Jul 4 2022

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  West Central DeKalb County in north central Georgia...
  Central Fulton County in north central Georgia...

* Until 400 AM EDT Tuesday.

* At 956 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Sandy Springs, Chamblee, North Druid Hills, North 
  Atlanta, Druid Hills, Midtown, North Decatur, La Vista, Piedmont 
  Park, Brookhaven, Virginia Highland and Atlantic Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3378 8435 3377 8439 3379 8443 3380 8443
      3385 8442 3389 8434 3387 8430 3383 8430
      3378 8432

FLASH FLOOD...RADAR INDICATED

$$

DJN
1 follow-up statement
451 
WGUS72 KFFC 050635
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
235 AM EDT Tue Jul 5 2022

GAC089-121-050645-
/O.CAN.KFFC.FF.W.0011.000000T0000Z-220705T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-Fulton GA-
235 AM EDT Tue Jul 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL DEKALB AND 
CENTRAL FULTON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3378 8435 3377 8439 3379 8443 3380 8443
      3385 8442 3389 8434 3387 8430 3383 8430
      3378 8432

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:02 PM EDT, 6 hours 54 minutes earlier.

Area forecast discussion, Jul 4, 3:02 PM EDT, 6 hours 54 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
302 PM EDT Mon Jul 4 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Tuesday Night/...

Overall, the short term forecast remains consistent with the
previous forecast on this Independence Day.

Upper level ridge of high pressure remains anchored over the region
with broad upper level troughing over southeastern Canada and New
England. Ample moisture will be in place throughout much of the
column of the atmosphere through tomorrow with dewpoint temps
approaching the mid 70s in some spots. PW values will be 1.80-2.13
inches across the area, with the better axis of moisture across
southcentral GA today and then western GA tomorrow. Both
afternoons/evenings aided by influence from weak disturbances
rounding the eastern edge of the ridge and differential heating
chance PoPs continue to look possible. The question remains, will
there be too much mid to upper level drying/warming that the PoPs in
todays forecast is too generous? Short terms models suggest that
drying will be greater than earlier anticipated, but CAMs continue
to show isolated to scattered coverage this afternoon with the best
coverage around 00Z. Given the deep plume of moisture through much
of the atmosphere, heating and triggering from the aforementioned
upper level disturbances the thinking is that our summer time
pattern will continue today and overcome the "drying" issues, but
coverage could be more isolated in nature than we have seen the
past few days. With very little steering flow aloft storms will be
capable of producing heavy rain and localized flooding. In
addition with continuing moist conditions and light winds
overnight, patchy fog will once again be possible early Tuesday
morning.

The pattern will shift somewhat tomorrow as the high pressure aloft
begins a westward expansion. This will allow the moisture flow to
remain over the CWA with some drying throughout the column. That
said, plenty of moisture will remain for scattered showers and
thunderstorms with precipitable water values slight lower between
1.72 to 2.00 inches. Rain showers and thunderstorms will quickly
taper off after sunset tomorrow.

28

.LONG TERM /Wednesday through Monday/...

No significant weather impacts or forecast concerns expected in the
long term period. Active diurnal convection with slightly above
normal max T and much above normal min T will continue through at
least Saturday with some cooling and possibly some decrease in
convection Sunday and Monday.

Fairly stagnant pattern to remain in place through Saturday when
upper ridge centered the southeast and mid-south slips west and
westerlies on southern periphery of large eastern Canada/NEUS upper
trough digs south into Georgia. Weak cold front associated with base
of trough also forecast to drop into the region with the potential
to lower temps and moisture by next Monday if it makes enough
progress south. New 12Z EC now almost identical to 12Z GFS in
slowing progression of front so don't get your hopes up. Should at
least be able to shave a few degrees of max temps Sun/Mon just
based on lower 1000-850mb thicknesses.

Little if any tropical activity forecast over the Atlantic basin
next 7 days. We're ok with that, but if drought conditions get worse
this summer we might change our tune.

SNELSON

&&

.AVIATION...18Z Update...
SHRA/TSRA has begun to develop near and around the ATL Metro
terminals and CSG. This activity will continue and expand through
00Z and has been covered with a TEMPO. Prevailing ESE winds will
stay below 7 kts through the overnight hours. With continuing
moist conditions and light winds overnight, patchy fog and low
CIGS (BKN010) will be possible again early Tuesday morning after
09Z. VCSH/TSRA returns early tomorrow afternoon.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  74  94 /  50  40  30  40
Atlanta         73  91  75  91 /  30  60  30  40
Blairsville     69  85  68  87 /  30  60  30  60
Cartersville    72  93  73  93 /  30  50  30  50
Columbus        75  93  75  94 /  30  60  30  40
Gainesville     72  90  73  91 /  50  50  30  50
Macon           74  94  74  96 /  40  50  20  40
Rome            73  92  75  94 /  20  50  30  50
Peachtree City  72  92  73  92 /  30  60  20  40
Vidalia         74  94  75  94 /  50  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM....SNELSON
AVIATION...28
Hazardous weather outlook, Jul 4, 12:35 PM EDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1235 PM EDT Mon Jul 4 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1235 PM EDT Mon Jul 4 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening. A
few storms could become strong to severe with gusty winds, small
hail, locally heavy rainfall, and frequent lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms will be possible each afternoon and
evening. A few storms could become strong with gusty winds,
locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 4, 8:33 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
833 PM EDT Mon Jul 4 2022

GAZ033-045-055-057-050100-
North Fulton GA-Clayton GA-DeKalb GA-Henry GA-
833 PM EDT Mon Jul 4 2022

...A strong thunderstorm will impact portions of southwestern DeKalb,
northwestern Henry and northeastern Clayton Counties through 900 PM
EDT...

At 832 PM EDT, a strong thunderstorm was near Panthersville, or 8
miles south of Decatur, moving west at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Forest Park, Candler-Mcafee, Fort Gillem, Panthersville,
Conley, Gresham Park, Snapfinger and Ellenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3376 8435 3370 8418 3360 8423 3363 8437
      3365 8437 3365 8435 3366 8436 3366 8438
      3369 8438
TIME...MOT...LOC 0032Z 112DEG 5KT 3366 8426

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 4, 8:41 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
841 PM EDT Mon Jul 4 2022

GAZ033-045-050115-
North Fulton GA-DeKalb GA-
841 PM EDT Mon Jul 4 2022

...Strong thunderstorms will impact portions of west central DeKalb
and central Fulton Counties through 915 PM EDT...

At 841 PM EDT, a line of strong thunderstorms extended from
Brookhaven to La Vista to Little Five Points, and moving west at
10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Sandy Springs, Chamblee, North Atlanta, North Druid
Hills, Druid Hills, Midtown, Virginia Highland, Sweet Auburn, Turner
Field, Piedmont Park, Kirkwood, Brookhaven, East Lake, La Vista,
Little Five Points, Atlantic Station, Chastain Memorial Park and West
End.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3391 8442 3384 8444 3373 8441 3375 8430
      3381 8431 3389 8432
TIME...MOT...LOC 0041Z 104DEG 5KT 3388 8435 3382 8435 3376 8434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 4, 8:46 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Mon Jul 4 2022

GAZ080-081-093-094-050115-
Macon GA-Peach GA-Taylor GA-Crawford GA-
846 PM EDT Mon Jul 4 2022

...A strong thunderstorm will impact portions of northeastern Macon,
southwestern Peach, south central Crawford and east central Taylor
Counties through 915 PM EDT...

At 846 PM EDT, a strong thunderstorm was over Saint Louis, or near
Fort Valley, moving west at 5 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Marshallville, Saint Louis, Lee Pope, Nakomis and
Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3237 8408 3253 8409 3267 8403 3253 8379
      3245 8381 3244 8383 3246 8383 3246 8385
      3244 8385 3244 8384 3238 8384 3238 8386
      3235 8385
TIME...MOT...LOC 0046Z 104DEG 5KT 3247 8390

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 4, 8:55 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Mon Jul 4 2022

GAZ081>083-094-095-050130-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
855 PM EDT Mon Jul 4 2022

...A strong thunderstorm will impact portions of southwestern Bibb,
southwestern Twiggs, northeastern Peach, northeastern Houston and
east central Crawford Counties through 930 PM EDT...

At 855 PM EDT, a strong thunderstorm was over Robins Air Force Base,
or 14 miles northeast of Perry, moving west at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Warner Robins, Centerville, Byron, Robins Air Force Base, Jack Brown
Estates, Bullard, Lakewood, Huber, Powerville, Elberta, Middle
Georgia Regional Airport, Bonaire, Miami Valley and Skipperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3270 8348 3252 8350 3254 8384 3277 8383
TIME...MOT...LOC 0055Z 095DEG 11KT 3262 8358

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 4, 9:14 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
914 PM EDT Mon Jul 4 2022

GAZ032-033-045-050145-
North Fulton GA-Cobb GA-DeKalb GA-
914 PM EDT Mon Jul 4 2022

...Strong thunderstorms will impact portions of northwestern DeKalb,
east central Cobb and central Fulton Counties through 945 PM EDT...

At 913 PM EDT, a line of strong thunderstorms extended from Sandy
Springs to Atlantic Station to Lakewood Park, and moving west at
up to 10 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, Sandy Springs, Dunwoody, East Point, Chamblee,
North Atlanta, North Druid Hills, Midtown, Grant Park-Zoo Atlanta,
Druid Hills, Candler-Mcafee, Sweet Auburn, Piedmont Park, Lakewood
Park, Brookhaven, East Lake, Little Five Points, Atlantic Station and
Chastain Memorial Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3395 8445 3393 8430 3381 8432 3371 8429
      3369 8443 3370 8446 3371 8446 3381 8447
TIME...MOT...LOC 0113Z 084DEG 5KT 3393 8438 3380 8439 3371 8436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 4, 9:50 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 PM EDT Mon Jul 4 2022

GAZ021-032-033-050215-
North Fulton GA-Cobb GA-Cherokee GA-
950 PM EDT Mon Jul 4 2022

...Strong thunderstorms will impact portions of south central
Cherokee, central Cobb and north central Fulton Counties through 1015
PM EDT...

At 949 PM EDT, a line of strong thunderstorms extended from near
Milton to near Mount Bethel to near Smyrna, and moving west at 10
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Sandy Springs, Roswell, Alpharetta, Smyrna,
Milton, Kennesaw, Woodstock, Austell, Fair Oaks, Mount Bethel, White
Water Park, Sweat Mountain, Vinings, Jim R Miller Park, Sandy Plains,
Dobbins Air Reserve Base and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3400 8460 3417 8442 3416 8426 3411 8426
      3394 8436 3382 8444 3382 8465
TIME...MOT...LOC 0149Z 086DEG 9KT 3411 8434 3394 8442 3385 8454

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:00 PM EDTSevere Thunderstorm WarningFFCSumter30 min
Jul 4, 8:04 PM EDTSpecial Weather StatementFFCHouston26 min
Jul 4, 8:09 PM EDTSpecial Weather StatementFFCPeach36 min
Jul 4, 8:11 PM EDTSpecial Weather StatementFFCHenry34 min
Jul 4, 8:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 4, 8:33 PM EDTSpecial Weather StatementFFCDeKalb27 min
Jul 4, 8:41 PM EDTSpecial Weather StatementFFCFulton34 min
Jul 4, 8:46 PM EDTSpecial Weather StatementFFCPeach29 min
Jul 4, 8:55 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 4, 9:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 4, 9:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 4, 10:25 PM EDTSpecial Weather StatementFFCCobb35 min
Jul 4, 11:38 PM EDTSpecial Weather StatementFFCClayton37 min
Jul 4, 11:39 PM EDTSpecial Weather StatementFFCBartow36 min
Jul 5, 12:21 AM EDTSpecial Weather StatementFFCClayton24 min
Jul 5, 12:45 AM EDTFlash Flood WarningFFCClayton, DeKalb, Fayette, Fulton3 hr
Jul 5, 2:22 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jul 5, 3:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jul 5, 3:29 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 5, 3:52 PM EDTSpecial Weather StatementFFCJohnson38 min
Jul 5, 4:40 PM EDTSpecial Weather StatementFFCHaralson35 min

Nearby

Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.